# SDR VQI2013F00011

- Difficulty date: April 7, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N631VA
- Make and model: Airbus A320-214
- Aircraft serial: 3135
- Engine: Cfmint CFM565B4P
- System (JASC): 5240 · Service Doors
- Part: Hook
- Condition: Broken
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLIGHT RETURNED TO GATE WITH CREW REPORT OF: R2 DOOR SENSOR SHOWS UNARMED AFTER SHOWING ARMED AFTER PUSHBACK.  INSPECTION WAS PERFORMED AND R2 DOOR GEARBOX ASSY HOOK WAS FOUND BROKEN AND WAS REPLACED IAW AMM 52-11-11-04.
